Journal article icon

Journal article

FUNCTIONAL INTEGRAL TRANSFORMATION OF ANDERSON MODEL INTO S-D EXCHANGE MODEL

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4608/4/3/025

Authors


Journal:
JOURNAL OF PHYSICS F-METAL PHYSICS
Volume:
4
Issue:
3
Pages:
L51-L56
Publication date:
1974-01-01
DOI:
ISSN:
0305-4608
URN:
uuid:419af2fb-3683-4d5a-8e09-087e00951933
Source identifiers:
19426
Local pid:
pubs:19426

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP